back to author index
   
title:
 
A novel approach to the theory of Padé approximants
publication:
 
JNMP
volume-issue:   12 - Supplement 2
pages:   15 - 27
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2005.12.s2.2 (how to use a DOI)
author(s):
 
Christopher ATHORNE
publication date:
 
December 2005
abstract:
 
By associating polynomials and power series expansions with sln(C) modules we dscribe the theory of Padé approximants in terms of tensor products of representations and interpret their recurrence relations algebraically. The treatment links with the theory of Hirota derivatives and discrete integrable models and is generalizable to larger numbers of variables. This paper summarizes and extends the work of [2].
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: